Journal of Inequalities and Applications (Nov 2016)

Boundedness of multidimensional Hausdorff operator on Hardy-Morrey and Besov-Morrey spaces

  • Belay Mitiku Damtew

DOI
https://doi.org/10.1186/s13660-016-1244-4
Journal volume & issue
Vol. 2016, no. 1
pp. 1 – 11

Abstract

Read online

Abstract In this paper, we establish some boundedness conditions for the multidimensional Hausdorff operator on the homogeneous Hardy-Morrey and on the Besov-Morrey space, and we extend some results in the recent papers by Jia and Wang, and by Mazzucato, respectively. The main tool we implement in the study is the decomposition of the given function spaces in terms of atoms (smooth atoms for Besov-Morrey space) concentrated on dyadic cubes. The atomic decomposition of the classical Hardy space and Besov space is our study model, however, our case is a quite different one. Particularly, we will combine the Calderón reproducing formula with the atomic decomposition when we establish the boundedness of the Hausdorff operator on the Besov-Morrey space.

Keywords